Progesterone pill and side effects

Has any had nausea and diarrhea while on the pop pill? I started taking Desopop (desogestrel, like cerazette I think) three months ago to help with symptoms of adenomyosis and fibroids (mainly pain and heavy clotting). The first month was ok except for spotting but then I had two very heavy bleeds and have not really stopped since. I know irregular bleeding is supposed to be normal and would persevere if it weren't for the nausea and diarrea which comes every 3 or 4 days. I am totally housebound and decided to stop the pill 4 days ago. Today I have very heavy bleeding - probably a period (again!!!) and loose stool so not sure what's going on.

my gynae is on holiday until next week. Can anyone advise please?

Last edited by

1 Reply

  • Hi janeingirona! :)

    I don't think the Progesterone only pill affected my bowels in that way, although it did also make everything inside "down there!" feel more loose among the other things I mentioned on my other post you commented on.

    If it helps when I came off Cerazette I also had a another!! period after about 4-6 days that lasted quite long, I suppose it's just your body responding to not getting the hormones any more? Yikes don't you just hate hormones full stop - especially all these artificial ones!

    Maybe with you being Bendy it has somehow affected you more? have you noticed any other new physical symptoms whilst being on it?

    Take Care xx

You may also like...